CSpace
A new approximate method for second order elliptic problems with rapidly oscillating coefficients based on the method of multiscale asymptotic expansions
He, Wen-Ming; Cui, Jun-Zhi
2007-11-01
Source PublicationJOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
ISSN0022-247X
Volume335Issue:1Pages:657-668
AbstractIn this paper, we consider second order elliptic problems with rapidly oscillating coefficients. On basis of [O.A. Oleinik, A.S. Shamaev, G.A. Yosifian, Mathematical Problems in Elasticity and Homogenization, North-Holland, Amsterdam, 1992; Wen-ming He, Jun-zhi Cui, A pointwise estimate on the 1-order approximation of G(x0)(epsilon), IMA J. Appl. Math. 70 (2005) 241-269] we propose a new approximate method to solve these problems. Of course, we present its error estimate. (c) 2007 Elsevier Inc. All rights reserved.
Keywordthe method of multiscale asymptotic expansions second order elliptic equations with rapidly oscillating coefficients error estimate
DOI10.1016/j.jmaa.2007.01.085
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:000248445800046
PublisherACADEMIC PRESS INC ELSEVIER SCIENCE
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/4602
Collection中国科学院数学与系统科学研究院
Corresponding AuthorHe, Wen-Ming
Affiliation1.Wenzhou Univ, Dept Math, Wenzhou 325035, Zhejiang, Peoples R China
2.Chinese Acad Sci, Inst Computat Math & Sci Engn Comp, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
He, Wen-Ming,Cui, Jun-Zhi. A new approximate method for second order elliptic problems with rapidly oscillating coefficients based on the method of multiscale asymptotic expansions[J]. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,2007,335(1):657-668.
APA He, Wen-Ming,&Cui, Jun-Zhi.(2007).A new approximate method for second order elliptic problems with rapidly oscillating coefficients based on the method of multiscale asymptotic expansions.JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,335(1),657-668.
MLA He, Wen-Ming,et al."A new approximate method for second order elliptic problems with rapidly oscillating coefficients based on the method of multiscale asymptotic expansions".JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS 335.1(2007):657-668.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[He, Wen-Ming]'s Articles
[Cui, Jun-Zhi]'s Articles
Baidu academic
Similar articles in Baidu academic
[He, Wen-Ming]'s Articles
[Cui, Jun-Zhi]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[He, Wen-Ming]'s Articles
[Cui, Jun-Zhi]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.